Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the algebraic independence of symmetric functions


Author: G. K. Haeuslein
Journal: Proc. Amer. Math. Soc. 25 (1970), 179-182
MSC: Primary 12.30; Secondary 20.00
MathSciNet review: 0257042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to establish a necessary and sufficient condition for the algebraic independence of certain sets of homogeneous symmetric polynomials which is used in 2. to solve a problem proposed by L. Flatto [2].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.30, 20.00

Retrieve articles in all journals with MSC: 12.30, 20.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1970-0257042-X
Keywords: Algebraic independence, symmetric polynomials, roots of unity
Article copyright: © Copyright 1970 American Mathematical Society